I am 50yr old menopausal female. I take 900mg a day of m.c. 2cp, 150MG ea .2 ,3x aday. also take, vitamn C , D3, B12, B6, E Omega 3, CLA, garlic chromium GTF,Carb blockers . I take Rhodiola and Vitex, for meno syptems. I have been getting severe burning and abdominal pain when I eat. So I try not to eat. When I do i feel ill. I have pain in my legs .I have Fm. & IBS with Constapaiton. I take Colon clenese ea nite . I workout evveryday . But Am always in pain.
Your symptoms and medications are complicated. If I was you I would get the advice of a specialist.
Diarrhea and stomach discomfort are the main side-effects of magnesium citrate. It may be contributing to your problems.
Here is a link to a list of magnesium citrate side-effects.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Jun 2016 • 2 answers
Posted 31 Jul 2016 • 0 answers
Posted 15 Nov 2016 • 3 answers
Posted 2 Mar 2017 • 0 answers
Magnesium Citrate - How soon after taking this and having 2 LG loose bm's would u think it's safe to
Posted 18 Dec 2017 • 0 answers